# SDR SWIA201131404

- Difficulty date: December 16, 2011
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 20,319 hours, 18,457 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FIX STEP AFT UPPER LANDING IS CRACKED.  (C-CHECK)  REPAIRED PER REO.
